# SDR DALA2016011100161

- Difficulty date: January 9, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON LT WINDOWS RING PAN AT LWR AFT CORNER BETWEEN ST 731-712, 769-788, 807-826, ST 886-905.  RING PANS WAS REPAIRED IAW SRM 53-05, FIG 122, SRM 51-10-3, PAR 14, 24, SRM 51-30-2, 51-30-5, ERAS 487747-14MA, REV "A" AND 493645-14MA, REV "A".
